# SDR QXEA2010032900194

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS CORROSION ON IT.  REMOVED DOOR STOP FITTINGS TO FOM ALONG WITH RIVETS.  FOUND CORROSION ON UPPER MOUNTING ANGLE ATTACHED TO THE SILL.  REMOVED .005" MATERIAL WITHIN LIMITS. TREATED AREA AND PRIMED. INSTALLED STOP FITTINGS AND RIVETS, APPLIED CPC.
